# SDR CA061219005

- Difficulty date: November 21, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,330 hours
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Actuator
- Part number: 718513
- Part serial: 0296A
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED LINEAR ACTUATOR PN 7185-13 SN 0296A DUE TO INTERNAL LOCKING CLIP FALLING OFF. INSTALLED SERVICEABLE USED LINEAR ACTUATOR PN 206-062-721-003 SN 11842. (TC NR 20061219005)
